# SDR DALA12001203127

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 30,628 hours, 15,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EPSU UNIT AFT L MESSAGE DISPLAYED.  REMOVED AND INSTALLED NEW LEFT AFT EPSU PER AMM.  OPS CHECKED GOOD.
